sweating,stomach ache

By tneecie50 Latest Reply 2014-08-13 15:30:04 -0500
Started 2014-08-13 13:52:11 -0500

Has anyone ever at night broke out in a sweat so bad you drenched your pajamas? Plus my stomach was hurting. My sugar was 200. I did a no no and drunk some oj. Didn't think it would go up that high. My readings have been good. After i take my Metformin my stomach hurts. Does anybody have that problem? I take 1000mg in the morning. Suppose to take another 1000mg in evening,but stomach can't handle it. Hope someone has advice.

3 replies

jayabee52 2014-08-13 15:10:11 -0500 Report

Howdy TNeecie
Are you telling us you drank the OJ before you got the spike to 200 mg/dl, or did you drink the OJ after the 200 and you spiked even higher?

Metformin (Met) has upset many tummies of folks who have needed to take it.

When you day your stomach "hurts" can you describe the sensation? Is it like a knife, or burn like fire, or just simply upset?

With stomach upset, some folks have been helped by eating some food before taking the med, and then take the med and then finish the meal.

Other folks have found relief by telling their Dr and Dr changes dosages or to an extended release pill.

Others cannot stomach it no matter what changes Dr makes and are switched to another medication.

Your medication should not hurt you. Let your Dr know about this as soon as you can.

God's best to you

tneecie50 2014-08-13 15:25:07 -0500 Report

I drunk the oj before i took my meds. No stabbing or sharp pain. Just upset.

Glucerna 2014-08-13 15:30:04 -0500 Report

James has excellent suggestions. Be sure to talk with your doctor about how metformin makes you feel, and also that you're not able to take the evening dose. If you haven't met with a diabetes educator, she's a good person to help you learn more about diabetes and how to manage it, plus is an excellent resource for questions. ~Lynn @Glucerna

Next Discussion: A1c improvement »